I have only been on 50mgs once a day since July for panic disorder. I havent had any symptoms so my doctor is starting to wean me off slowly. I am now taking 25 mgs once a day. I started the lower dosage yesterday and although I already took my dose of the day I noticed I'm feeling a bit anxious. Is this common? What can I expect symptom wise and how long does it usually last? I'm going to be on the 25 mgs till my next doctors appointment which isn't till the end of the month.
Dazeygrl, hi! I worked in mental health and administered many SSRI'S to patients. Our docs usually did not prescribe Zoloft for Anxiety or Panic Attacks. They prescribed it for Deppression. Paxil, Zanax, and Clonazepam were a few of the meds that they preferred. I am on Zoloft 200 mg and have been on it for years. I did start with 50 mg. I can relate to you not feeling any emotions. I have the same symptom, but my depressive symptoms are gone. I guess everyone's case is different. When you mentioned "hormones" effecting your symptoms, you are right. Many women who are diagnosed with a mental disorder have later found out that they have a " hormonal imbalance." As you said, your birth control pills being changed helped you feel better. I plan to have a complete hormonal workup at a special clinic.
My doctor cannot pinpoint why I gained weight the past few years. He is not sure it is due to the Zoloft, although I have read comments by members that they thought they gained weight after being on Zoloft. It sounds like you are headed in the right direction. I wish you the best!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2010 • 2 answers
Posted 21 Nov 2011 • 3 answers
Posted 27 Dec 2012 • 3 answers
Panic Disorder - I have been feeling like I am having panic attacks every day and dealing with them?
Posted 9 Jul 2014 • 2 answers
Posted 4 Dec 2014 • 2 answers